Saddlepoint approximations as smoothers

Davison, A. C., Wang, Suojin . Biometrika 2002. 89 (4) :933-938

Locate this article in:

Bibtex

@article{CIS-178135,
  Author = {Davison, A. C. and Wang, Suojin},
  Title = {Saddlepoint approximations as smoothers},
  Journal = {Biometrika},
  Volume = {89},
  Number = {4},
  Year = {2002},
  Pages = {933--938},
  Keywords = {Exponential family, Continuity correction, Logistic regression, Conditional inference, Saddlepoint approximation, Hauck-Donner effect}
}

Similar articles